Estimating Derivatives of Noisy Simulations. Moré, J. J. & Wild, S. M. ACM Transactions on Mathematical Software, 38(3):19:1–19:21, 2012.
doi  bibtex   
@Article{more2011edn,
  author  = {Jorge J. Mor{\'e} and Stefan M. Wild},
  title   = {Estimating Derivatives of Noisy Simulations},
  journal = {ACM Transactions on Mathematical Software},
  year    = {2012},
  volume  = {38},
  number  = {3},
  pages   = {19:1--19:21},
  doi     = {10.1145/2168773.2168777},
  gurl    = {https://scholar.google.com/scholar?cluster=11200403943296784554},
}

Downloads: 0